Ask an expert
Question

07 Aug 2008

antagolin
I really would like to start using the Antagolin product but I just need to make sure that I can take it with my anit-deppressant (Cypralex) and my energy booster Geri-complex. Would you be able to advise me on this






Answer 545 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo m
I can find no clinical trials done to determine if Antagolin has any interaction with any medication but I think the risk of interaction is probably small. The Ginseng in your Gericomplex may however interact with your Cipralex and can cause your blood to be thinner than usual causing bleeding and bruising.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9365 votes
No
67% - 19346 votes
Vote